# SDR AALA20011837

- Difficulty date: September 30, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N304AA
- Make and model: Boeing 767223
- Aircraft serial: 22310
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Module
- Part number: 271T457018
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

JFK - FLT 21 - EN ROUTE JFK-LAX - DETECTED LOSS OF CENTER HYDRAULIC SYSTEM FLUID.  RETURNED JFK AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED RIGHT CENTER PRESSURE FILTER BOWL MODULE.  LEAK CHECKS GOOD.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
